# SDR DLM88992063

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES DETECTED IN CABIN AND COCKPIT AT FL 350, HAZE DISSIPATED IN COCKPIT WITHIN ONE MINUTE AND WITHIN FOUR MINUTES IN CABIN.  FOUND LT ACM SEIZED.  REPLACED SAME, RAN PACKS AND ENGS.  ALL CK GOOD.
